Skip to content
What if I'm taking a medicine that can lead to bone loss?
avatar
NATIONAL OSTEOPOROSIS FOUNDATION
Adi Cohen, MD, MHS posted:
If you need to take a medicine that can cause bone loss, talk to your healthcare provider about taking the lowest possible dose for the shortest amount of time for your condition.
Was this Helpful?
18 of 26 found this helpful
Reply


Helpful Tips

Test your calcium supplement to see how well it dissolvesExpert
Place a calcium supplement in vinegar or warm water for 30 minutes while stirring occasionally. If the supplement dissolves, it will ... More
Was this Helpful?
55 of 66 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the National Osteoporosis Foundation website